# SDR AU990296

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C406
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Worn
- Location: Magneto
- Component: Slick, 6310
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO CONTACT POINTS ASSEMBLY WORN EXCESSIVELY ALLOWING THE POINTS GAP TO VARY CONSIDERABLY.
